# SDR SWIA2021081060293

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-985 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  RH FLOOR SEAT TRACK AT RBL9 BETWEEN FS830.40 AND APROX. FS985.00  HAS MULTIPLE SPOTS OF CORROSION (MARKED).     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED RH FLOOR SEAT TRACK AT RBL9 BETWEEN FS830.40 - FS985.00 REF CRJ700 SRM51-41-02-001-001-A01.  SEE CONTINUE CARD FOR DETAILS.
